# SDR DHL9672039C

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount
- Condition: Cracked
- Location: Nr 2 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 LEADING EDGE FLAP ACTUATOR MOUNT O/B SIDE BOTH CORNERS CRACKED.  REPLACED BRACKET PER SRM 51-10-1 AND 51-30-2, REPAIR 6 BY 8 .
